Theoretical Justification of SCS Method for Runoff Estimation

There are no files associated with this record.

Title Theoretical Justification of SCS Method for Runoff Estimation
Author Yu, Bofu
Year Published 1998
Publisher American Society of Civil Engineers
Citation Journal of Irrigation and Drainage Engineering, Vol. 124-6, pp. 306-310
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1061/(ASCE)0733-9437(1998)124:6(306)
Publication Type Article in Scholarly Refereed Journal

Show full item record

Griffith University copyright notice